# SDR CALA2024110601024

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 35,808 hours, 12,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REFUSED DUE TO BIOLOGICAL MATTER IN SEAT TRACKS VERIFIED CLEANERS ACCOMPLISHED CLEANING OF BIOLOGICAL MATTER IN AFT OF PASSENGER CABIN. NO FOUL SMELLS OR REMAINING MATTER TO BE FOUND.
